A Probabilistic Hoare-style Logic for Game-Based Cryptographic Proofs

Ricardo Corin, Jerry den Hartog. A Probabilistic Hoare-style Logic for Game-Based Cryptographic Proofs. In Michele Bugliesi, Bart Preneel, Vladimiro Sassone, Ingo Wegener, editors, Automata, Languages and Programming, 33rd International Colloquium, ICALP 2006, Venice, Italy, July 10-14, 2006, Proceedings, Part II. Volume 4052 of Lecture Notes in Computer Science, pages 252-263, Springer, 2006. [doi]

Abstract

Abstract is missing.